Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-23180

Barbour, A D (1974). Tail sums of convergent series of independent random variables. Mathematical Proceedings of the Cambridge Philosophical Society, 75:361-364.

[img]
Preview
PDF
1MB

View at publisher

Citations

Altmetrics

Downloads

29 downloads since deposited on 04 Nov 2009
6 downloads since 12 months

Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1974
Deposited On:04 Nov 2009 10:07
Last Modified:23 Nov 2012 13:36
Publisher:UNSPECIFIED
ISSN:0305-0041
Additional Information:Copyright: Cambridge University Press
Publisher DOI:10.1017/S0305004100048581

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page